# SDR AALA202302104781

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A300*
- Aircraft serial: 5644
- Aircraft time: 29,321 hours, 11,872 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR PER AMM 12-13-24 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
